# SDR AALA20100709GRU01

- Difficulty date: July 8, 2010
- Submitted: December 29, 2010
- Operation: Air carrier
- Aircraft: N39367
- Make and model: Boeing 767323
- Aircraft serial: 25194
- Aircraft time: 79,315 hours, 12,547 cycles
- System (JASC): 5240 · Service Doors
- Part: Pawl
- Part number: 141T66622
- Condition: Broken
- Location: R1 Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER DOORS CLOSED CAPTAIN CALLED MAINTENANCE DUE TO FLIGHT ATTENDANT UNABLE TO ARM THE RIGHT NUMBER 1 DOOR SLIDE.  INSPECTED 1R DOOR ARM MECHANISM AND FOUND THE PAWL BROKE.  REPLACED PAWL.  OPS CHECK NORMAL.
